Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hyperbolic hypersurfaces in $\mathbb P^n$ of Fermat-Waring type


Authors: Bernard Shiffman and Mikhail Zaidenberg
Journal: Proc. Amer. Math. Soc. 130 (2002), 2031-2035
MSC (2000): Primary 32Q45, 32H25; Secondary 14J70
Published electronically: December 27, 2001
MathSciNet review: 1896038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that there are algebraic families of hyperbolic, Fermat-Waring type hypersurfaces in $\mathbb P^n$ of degree $4(n-1)^2$, for all dimensions $n\ge 2$. Moreover, there are hyperbolic Fermat-Waring hypersurfaces in $\mathbb P^n$ of degree $4n^2-2n+1$ possessing complete hyperbolic, hyperbolically embedded complements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32Q45, 32H25, 14J70

Retrieve articles in all journals with MSC (2000): 32Q45, 32H25, 14J70


Additional Information

Bernard Shiffman
Affiliation: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland 21218
Email: shiffman@math.jhu.edu

Mikhail Zaidenberg
Affiliation: Université Grenoble I, Institut Fourier, UMR 5582 CNRS-UJF, BP 74, 38402 St. Martin d’Hères cédex, France
Email: zaidenbe@ujf-grenoble.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06417-6
PII: S 0002-9939(01)06417-6
Received by editor(s): January 26, 2001
Published electronically: December 27, 2001
Additional Notes: Research of the first author partially supported by NSF grant #DMS-9800479.
Communicated by: Steven R. Bell
Article copyright: © Copyright 2001 American Mathematical Society